Dans [14], nous avons étudié la structure de Hopf-Galois module non classique des anneaux d’entiers dans des extensions modérément ramifiées de corps locaux et globaux, et avons prouvé une généralisation partielle du théorème de Noether dans ce contexte. Dans le présent article, nous considérons des extensions galoisiennes modérées de corps de nombres
In [14] we studied the nonclassical Hopf-Galois module structure of rings of algebraic integers in some tamely ramified extensions of local and global fields, and proved a partial generalisation of Noether’s theorem to this setting. In this paper we consider tame Galois extensions of number fields
@article{JTNB_2012__24_1_173_0, author = {Truman, Paul J.}, title = {Hopf-Galois module structure of tame biquadratic extensions}, journal = {Journal de th\'eorie des nombres de Bordeaux}, pages = {173--199}, publisher = {Soci\'et\'e Arithm\'etique de Bordeaux}, volume = {24}, number = {1}, year = {2012}, doi = {10.5802/jtnb.792}, zbl = {1262.11095}, mrnumber = {2914905}, language = {en}, url = {https://www.numdam.org/articles/10.5802/jtnb.792/} }
TY - JOUR AU - Truman, Paul J. TI - Hopf-Galois module structure of tame biquadratic extensions JO - Journal de théorie des nombres de Bordeaux PY - 2012 SP - 173 EP - 199 VL - 24 IS - 1 PB - Société Arithmétique de Bordeaux UR - https://www.numdam.org/articles/10.5802/jtnb.792/ DO - 10.5802/jtnb.792 LA - en ID - JTNB_2012__24_1_173_0 ER -
%0 Journal Article %A Truman, Paul J. %T Hopf-Galois module structure of tame biquadratic extensions %J Journal de théorie des nombres de Bordeaux %D 2012 %P 173-199 %V 24 %N 1 %I Société Arithmétique de Bordeaux %U https://www.numdam.org/articles/10.5802/jtnb.792/ %R 10.5802/jtnb.792 %G en %F JTNB_2012__24_1_173_0
Truman, Paul J. Hopf-Galois module structure of tame biquadratic extensions. Journal de théorie des nombres de Bordeaux, Tome 24 (2012) no. 1, pp. 173-199. doi : 10.5802/jtnb.792. https://www.numdam.org/articles/10.5802/jtnb.792/
[1] Bley, W. and Boltje, R., Lubin-Tate formal groups and module structure over Hopf orders. J. Theor. Nombres Bordeaux 11 (1999), 269–305. | Numdam | MR | Zbl
[2] Byott, N. P. and Sodaïgui, B., Galois module structure for dihedral extensions of degree 8: Realizable classes over the group ring. Journal of Number Theory 112 (2005), 1–19. | MR
[3] Byott, N. P., Uniqueness of Hopf-Galois structure for separable field extensions. Communications in Algebra 24(10) (1996), 3217–3228, corrigendum ibid 3705. | MR | Zbl
[4] Byott, N. P., Galois structure of ideals in wildly ramified abelian
[5] Byott, N. P., Integral Hopf-Galois Structures on Degree
[6] Childs, L. N., Taming wild extensions with Hopf algebras. Trans. Amer. Math. Soc. 304 (1987), 111–140. | MR | Zbl
[7] Childs, L. N., Taming Wild Extensions: Hopf Algebras and local Galois module theory. American Mathematical Society, 2000. | MR
[8] Curtis, C. W. and Reiner, I., Methods of Representation Theory with Applications to Finite Groups and Orders (Volume 1). Wiley, 1981. | MR | Zbl
[9] Curtis, C. W. and Reiner, I., Methods of Representation Theory with Applications to Finite Groups and Orders (Volume 2). Wiley, 1981. | MR | Zbl
[10] Fröhlich, A., Galois Module Structure of Algebraic Integers. Springer, 1983. | MR | Zbl
[11] Fröhlich, A. and Taylor, M. J., Algebraic Number Theory. Cambridge University Press, 1991. | MR | Zbl
[12] Hilbert, D., Die Theorie der algebraischen Zahlen. Gesammelte Abhandlungen, 1965.
[13] Neukirch, J., Algebraic Number Theory. Springer, 1999. | MR | Zbl
[14] Truman, P. J., Towards a Generalised Noether Theorem for Nonclassical Hopf-Galois Structures. New York Journal of Mathematics 17 (2011), 799–810.
[15] Waterhouse, W.C., Introduction to Affine Group Schemes. Springer, 1997. | MR | Zbl
- Hopf-Galois module structure of quartic Galois extensions of Q, Journal of Pure and Applied Algebra, Volume 226 (2022) no. 9, p. 107045 | DOI:10.1016/j.jpaa.2022.107045
- Canonical Nonclassical Hopf–Galois Module Structure of Nonabelian Galois Extensions, Communications in Algebra, Volume 44 (2016) no. 3, p. 1119 | DOI:10.1080/00927872.2014.999930
Cité par 2 documents. Sources : Crossref